Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 18, 2012, 5:38 PM EDT for Coshocton County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2012, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 18, 2012, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS51 KPBZ 182138
SVRPBZ
OHC031-182215-
/O.NEW.KPBZ.SV.W.0048.120618T2138Z-120618T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT MON JUN 18 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COSHOCTON COUNTY IN EAST CENTRAL OHIO...
* UNTIL 615 PM EDT
* AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAYLAND...MOVING SOUTHEAST
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAYLAND... BLISSFIELD... WARSAW...
COSHOCTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM IS A THREAT TO LIFE AND PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4045 8211 4046 8208 4045 8179 4039 8171
4037 8171 4037 8168 4034 8164 4022 8201
TIME...MOT...LOC 2138Z 313DEG 25KT 4045 8193
$$
152 follow-up statements
497
WWUS51 KPBZ 182155
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT MON JUN 18 2012
OHC031-182215-
/O.CON.KPBZ.SV.W.0048.000000T0000Z-120618T2215Z/
COSHOCTON OH-
555 PM EDT MON JUN 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COSHOCTON COUNTY...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAYLAND...MOVING
SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAYLAND... BLISSFIELD... WARSAW...
COSHOCTON...
IN ADDITION TO DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4045 8211 4046 8208 4045 8179 4039 8171
4037 8171 4037 8168 4034 8164 4022 8201
TIME...MOT...LOC 2155Z 325DEG 21KT 4042 8193
$$
15691
WWUS51 KPBZ 182213
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
613 PM EDT MON JUN 18 2012
OHC031-182223-
/O.EXP.KPBZ.SV.W.0048.000000T0000Z-120618T2215Z/
COSHOCTON OH-
613 PM EDT MON JUN 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR COSHOCTON COUNTY EXPIRES AT
615 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4045 8211 4046 8208 4045 8179 4039 8171
4037 8171 4037 8168 4034 8164 4022 8201
TIME...MOT...LOC 2213Z 325DEG 21KT 4033 8185
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:04 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 18, 5:04 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 504 PM EDT MON JUN 18 2012 .SYNOPSIS... AN UPPER LEVEL SHORTWAVE WILL SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. HOT AND HUMID WEATHER WILL FOLLOW FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE OHIO VALLEY. && .NEAR TERM /THROUGH TUESDAY/... UPDATE ISSUED MAINLY TO PRECIP PROBABILITIES TO ACCOUNT FOR WEAKENING MCS APPROACH ON EAST CENTRAL OHIO COUNTIES AS WELL AS SCATTERED THUNDERSTORM DEVELOPMENT ALONG WEAK RESIDUAL BOUNDARY LYING ROUGHLY ALONG I 70. NOT LOOKING AT A WIDESPREAD SEVERE THREAT THIS EVENING GIVEN THE LACK OF DEEP LAYER SHEAR OVER THE REGION AND WARM MID LEVEL TEMPERATURES...HOWEVER SOME WARNINGS MAY BE POSSIBLE DUE TO MOMENTUM OF THE PROPAGATING MCS AS WELL AS CELL COLLISIONS IN THE WARM/MOIST ATMOSPHERE OVER THE UPR OH REGION. A STRONG UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVERHEAD TONIGHT AND THE THUNDERSTORM THREAT WILL RAPIDLY DIMINISH AS THE EVE PROGRESSES. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... BENIGN WEATHER OVERALL WITH POTENTIAL FOR THE FIRST HEAT WAVE OF 2012. H5 HEIGHTS BUILD AS A LARGE MID LEVEL ANTICYCLONE CONTROLS THE WEATHER FOR MUCH OF THE ERN CONUS TUE - THUR. H8 TEMPS PUSH 20-21C...WHICH USING THE ENERGY BLOCK METHOD YIELDS 90F-95F FOR MAXT ACROSS THE LOWLANDS...WITH LOWER TO MID 80S IN THE HIGHER ELEVATIONS. DAYTIME HEAT INDEX VALUES WILL BE IN THE MID 90S. HEAT STRESS INDEXES FOR NEARBY URBAN CITIES ARE NEARLY MAXED OUT...SO EVEN THOUGH TEMPERATURES WILL NOT REACH ADVISORY LEVELS...GIVEN ITS EARLY JUNE VERSUS LATE JULY OR AUGUST...IMPACTS ARE PROBABLE. WILL INSERT VERBIAGE INTO THE HWO TO RAISE AWARENESS...AND AS TIME DRAWS CLOSER...SPECIAL WEATHER STATEMENTS MAY BY NEEDED. WE HAVE POSTED HEAT SAFETY TIPS ON OUR WEBSITE UNDER THE TOP NEWS OF THE DAY. THE MAIN CHALLENGE IN THE SHORT TERM IS THE AREAL EXTENT OF ISOLATED TO SCATTERED THUNDERSTORMS IN THE MOUNTAINS THURSDAY. GFS CONTINUES TO BE THE ONLY MODEL FROM THE NCEP SUITE THAT DEVELOPS A LEE TROUGH...CONSEQUENTLY LLVL CONVERGENCE AND EQUIVALENT POTENTIAL TEMPERATURES INCREASE SPURRING AFTERNOON CONVECTION IN THE MODEL. AT THIS TIME...PLAYED SCHC POPS AS BUFR SOUNDINGS DO NOT ILLUSTRATE A CAP...SO REGARDLESS IF THE LEE TROUGH FORMS...HIT OR MISS STORMS COULD OCCUR OVER WRN MD AND NRN WV. && .LONG TERM /FRIDAY THROUGH MONDAY/... OVERALL GOOD AGREEMENT AMONGST LONG RANGE MODELS FOR THE EXTENDED. A WEAK BAROCLINIC ZONE WILL TRAVERSE THE AREA FRIDAY...HOWEVER WITH LIMITED UPPER SUPPORT...NOT MUCH RAINFALL IS ANTICIPATED. AT THIS TIME...ANY STORMS THAT FIRE ALONG AND AHEAD OF THE FRONT WILL REMAIN BELOW SEVERE LEVELS. HIGH PRESSURE BUILDS IN FOR THE FIRST PART OF THE WEEKEND AND GIVEN A NW TRAJECTORY ALOFT...LOOK FOR TEMPERATURES TO BE BELOW NORMAL FOR AFTERNOON HIGHS. THE AFOREMENTIONED NW FLOW ALOFT YIELDS ANOTHER WEATHER SYSTEM SUN NGT INTO MONDAY. STRONGER HEIGHT FALLS AT MID LEVEL SHOULD RESULT IN MORE PCPN WITH THIS FRONT THAN ITS PREDECESSOR FRI. CONTINUE TO CARRY CHC POPS WITH THIS FEATURE...AS TIMING ISSUES AT DAY 6 CREATE LOWER CONFIDENCE IN PCPN PROBABILITY. H5 ANTICYCLONE CRANKS BUILDS OVER THE CENTRAL CONUS...THUS PERSISTING WITH NW WINDS ALOFT. AT THIS TIME...DO NOT SEE SIGNALS OF AN TSTM COMPLEXES / MCS PARADE ON THE DOWNSTREAM SIDE OF THE RIDGE...BUT THIS WILL BE MONITORED OVER DURING THE WEEK. BIAS CORRECTED GRIDS FROM MOSGUIDE WHERE USED FOR TEMPERATURES WITH MINOR TWEAKS. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS HAVE FINALLY BEGUN TO DEVELOP...BUT MENTION HAS BEEN LIMITED DUE TO SCT COVERAGE. CONDITIONS SHOULD GENERALLY REMAIN VFR EXCEPT IN ANY THUNDERSTORMS THROUGH THE EVENING. WINDS WILL REMAIN 10KTS OR LESS WITH THE EXCEPTION OF GUSTS WITH ANY STRONGER STORMS. WITH LOW LEVEL MOISTURE PRESENT...ESPECIALLY AT ANY LOCATIONS THAT RECEIVE RAINFALL TODAY...SOME FOG COULD DEVELOP. ALL GUIDANCE SUGGESTS THIS AS WELL BUT FOR NOW MAINTAINED MVFR VISIBILITY RESTRICTIONS. .OUTLOOK...TUESDAY THROUGH FRIDAY... HIGH PRESSURE RIDGE WILL BUILD OVER THE EASTERN US AND PROVIDE VFR TUESDAY THROUGH EARLY THURSDAY. A COLD FRONT IS PROGGED TO BRING RAIN AND THE POTENTIAL FOR RESTRICTIONS LATE THURSDAY AND THURSDAY NIGHT. HIGH PRESSURE WILL RETURN VFR CONDITIONS IN THE WAKE OF THE FRONT ON FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, Jun 18, 4:24 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 424 PM EDT MON JUN 18 2012 OHZ059-068-069-PAZ007>009-013>016-020>023-029-031-073-075-WVZ001>004- 012-021-022-192030- BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- 424 PM EDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SOME ISOLATED STORMS COULD APPROACH SEVERE LIMITS WITH DAMAGING WIND GUSTS AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AFTERNOON TEMPERATURES WILL BE IN THE LOWER TO MID 90S WITH HEAT INDEX VALUES CLIMBING INTO THE MID 90S FOR MOST AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ074-076-WVZ023-041-192030- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- 424 PM EDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SOME ISOLATED STORMS COULD APPROACH SEVERE LIMITS WITH DAMAGING WIND GUSTS AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057-058-192030- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY- 424 PM EDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AFTERNOON TEMPERATURES WILL BE IN THE LOWER TO MID 90S WITH HEAT INDEX VALUES CLIMBING INTO THE MID 90S FOR MOST AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Special weather statement, Jun 18, 3:28 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 328 PM EDT MON JUN 18 2012 PAZ029-182000- WASHINGTON PA- 328 PM EDT MON JUN 18 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON COUNTY... AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST OF CLAYSVILLE...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... CLAYSVILLE... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 3 AND 12. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4011 8023 3999 8039 4014 8051 4021 8044 15
Special weather statement, Jun 18, 3:58 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT MON JUN 18 2012
PAZ029-182030-
WASHINGTON PA-
358 PM EDT MON JUN 18 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON
COUNTY...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
CLAYSVILLE...MOVING SOUTH AT 5 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
CLAYSVILLE...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 4 AND 8.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4013 8047 4013 8038 4002 8030 4001 8031
3997 8050
15Special weather statement, Jun 18, 4:35 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 435 PM EDT MON JUN 18 2012 PAZ029-182100- WASHINGTON PA- 435 PM EDT MON JUN 18 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON COUNTY... AT 431 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF CLAYSVILLE. THIS STORM IS NEARLY STATIONARY. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... CLAYSVILLE... THIS WILL IMPACT THE FOLLOWING HIGHWAY... I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 4 AND 9. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4013 8037 4003 8028 4000 8044 4011 8049 15
Special weather statement, Jun 18, 5:02 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
502 PM EDT MON JUN 18 2012
PAZ029-182200-
WASHINGTON PA-
502 PM EDT MON JUN 18 2012
...SLOW MOVING THUNDERSTORMS OVER WASHINGTON COUNTY...
AT 457 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A NEARLY STATIONARY, STRONG THUNDERSTORM JUST SOUTH OF
CLAYSVILLE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
&&
LAT...LON 4013 8047 4014 8024 4001 8021 4000 8028
4001 8027 4002 8030 4000 8031 3999 8040Special weather statement, Jun 18, 5:07 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 507 PM EDT MON JUN 18 2012 PAZ021-073-182145- ALLEGHENY PA-WESTMORELAND PA- 507 PM EDT MON JUN 18 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WESTMORELAND AND SOUTHEASTERN ALLEGHENY COUNTIES... AT 501 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF MCKEESPORT...MOVING EAST AT 20 MPH. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... TURTLE CREEK... IRWIN... JEANNETTE... DELMONT... GREENSBURG... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... TOLL 66 BETWEEN MILE MARKERS 4 AND 13. I-76 BETWEEN MILE MARKERS 59 AND 70. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4046 7949 4027 7946 4026 7983 4040 7985 15
Special weather statement, Jun 18, 5:22 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
522 PM EDT MON JUN 18 2012
OHZ039>041-048-182145-
CARROLL OH-COLUMBIANA OH-COSHOCTON OH-TUSCARAWAS OH-
522 PM EDT MON JUN 18 2012
...THUNDERSTORMS WILL AFFECT CARROLL...NORTHERN COSHOCTON...NORTHERN
TUSCARAWAS AND NORTHWESTERN COLUMBIANA COUNTIES...
AT 516 PM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES EAST OF
AKRON TO 5 MILES NORTHWEST OF STRASBURG TO 19 MILES NORTHWEST OF
WALHONDING...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS WILL GENERATE HEAVY RAIN THAT WILL POND WATER ON ROADS
AND QUICKLY FILL DITCHES AND SMALL STREAMS. WIND GUSTS OF 40 TO 50
MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS. SOME
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE WITH ISOLATED CELLS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BOLIVAR... STRASBURG... WALHONDING...
SUGARCREEK... SHERRODSVILLE... SALEM...
NEW PHILADELPHIA... MINERAL CITY... MALVERN...
LEESVILLE LAKE PARK... LAYLAND...
HOMEWORTH...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-77 IN OHIO BETWEEN MILE MARKERS 74 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4046 8218 4045 8168 4064 8167 4067 8146
4066 8125 4073 8123 4074 8109 4091 8108
4091 8091 4093 8090 4093 8083 4046 8109
4033 8211 4038 8220
15The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 5:16 AM EDT | Special Weather Statement | PBZ | Belmont | 44 min |
| Jun 18, 5:22 PM EDT | Special Weather Statement | PBZ | Carroll, Tuscarawas | 23 min |
| Jun 18, 5:49 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 41 min |
| Jun 18, 6:05 PM EDT | Special Weather Statement | PBZ | Columbiana | 25 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | PBZ | Coshocton, Guernsey | 37 min |
| Jun 18, 6:29 PM EDT | Special Weather Statement | PBZ | Harrison | 31 min |
| Jun 18, 7:00 PM EDT | Special Weather Statement | PBZ | Belmont, Guernsey, Harrison | 30 min |
| Jun 18, 7:28 PM EDT | Special Weather Statement | PBZ | Belmont, Monroe, Noble | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.